MAUDE Adverse Event Report: COVIDIEN 35ML SYRINGE LUER LOCK TIP RP; SYRINGE, PISTON

COVIDIEN 35ML SYRINGE LUER LOCK TIP RP; SYRINGE, PISTON
Model Number 8881535762
Medical Device Problem Codes Fluid/Blood Leak (1250); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that they experienced leaking issues when administering monoject luer lock syringe to an icu medical iv connector.The syringe is not connecting fully to the iv connector and when pressure applied on the syringe to administer the drug, it leaks at the connector.

Brand Name
35ML SYRINGE LUER LOCK TIP RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key8894563
Report Number1915484-2019-01077
Device Sequence Number1505105
Product Code FMF
UDI-Device Identifier20884521012230
UDI-Public20884521012230
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881535762
Device Catalogue Number8881535762
Device Lot Number907745X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1